# SDR 2007FA0000916

- Difficulty date: September 28, 2007
- Submitted: October 17, 2007
- Operation: General aviation
- Aircraft: N10UF
- Make and model: Lear 35A
- Aircraft serial: 166
- Engine: Garrtt TFE7312
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 45100001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE PILOT PREFLIGHT, THE PILOT HAD NOTICED THAT THERE WAS A TEAR IN THE SHEET METAL OF THE LT ENGINE THRUST REVERSER INNER SKIN.  WE COULD NOT IDENTIFY WHAT HAS CAUSED THIS TEAR.  THE UNIT WILL BE REPAIRED BY THE MFG AND WILL INFORM YOU WITH ANY INFO THEY GIVE TO US ABOUT THIS INCIDENT.  (K)
